RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 650–655 (Mi tvp3146)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Joint distribution of catastrophe time and of the additive functional of profits

V. A. Kashtanova, I. M. Yanishevskiib

a Moscow State Institute of Electronics and Mathematics
b Institute for High-Performance Computer Systems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp3146

Full text: PDF file (303 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 555–560

Bibliographic databases:

Received: 05.04.1994

Citation: V. A. Kashtanov, I. M. Yanishevskii, “Joint distribution of catastrophe time and of the additive functional of profits”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 650–655; Theory Probab. Appl., 41:3 (1997), 555–560

Citation in format AMSBIB
\Bibitem{KasYan96}
\by V.~A.~Kashtanov, I.~M.~Yanishevskii
\paper Joint distribution of catastrophe time and of the additive functional of profits
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 650--655
\mathnet{http://mi.mathnet.ru/tvp3146}
\crossref{https://doi.org/10.4213/tvp3146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450082}
\zmath{https://zbmath.org/?q=an:0885.90115}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 555--560
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3146
  • https://doi.org/10.4213/tvp3146
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kashtanov, “About structure of functional of the accumulation built on trajectories of semi-Markov process with a finite set of states”, Theory Probab. Appl., 60:2 (2016), 281–294  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:170
    Full text:46
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019